pregabalin

Discussion in 'Fibromyalgia Main Forum' started by LindaW, Jan 22, 2007.

  1. LindaW

    LindaW New Member

    I saw my physician yesterday and told her about the excruciating burning that I have been experiencing. She gave me an rx for pregablin(Lyrica).One of the symptons that can result is weight gain. Just having fibro is a battle against weight gain, this is not another problem I need. Has anyone tried this medication? Has it helped and did you have weight gain? Thanks for your help.
    lw
  2. HurtsToMove

    HurtsToMove New Member

    I've just started Lyrica, been on it for 2 weeks thus far. I feel it does help with the burning pain so I'll stick with it. I currently take 75 mg bid. I haven't gained any weight on it yet (knock on wood). I do notice that when I eat it takes longer to feel full. I think the drug has a slight effect on the satiety center in the brain. So I just make sure to eat my normal amount, and don't sit in front of the tv with a bag of chips.